I just used scented pads for my period about a week ago. It was an accident that I bought them, but I didn't think it would matter. I have a class that is outside in the 80-90 degree heat and have been sweating profusely in addition. In the past week, I have developed a rash around the area of the pad that is bumpy and very itchy. It's mostly on my vaginal area. I assumed that I had an allergic reaction first, and that being in the heat and sweating had only made it worse. I have only had one sexual partner in my lifetime over the past year and a half, and he does not have any STDs. I purchased vagisil and have been using that to calm the itch, and it sort of works. I just don't know what else to do! I have been in a foreign country and I am studying abroad for the next two weeks. Does this sound like a typical allergic reaction to scented pads??? itchy and bumpy??? I don't know what else it could be, especially since I only have developed it after using scented pads for the first time. How long can I give it before it should clear up? I know if it doesn't go away I will need to see a doctor, but I am in a foreign country and need to know if I should be extremely worried, or if this seems like it is a simple allergic reaction that will clear up on its own.
Don't start applying steroids to sensitive tissues. See a doc. More than likely you are just reacting to the scented pads (which are evil and should be pulled off of the market), but things should have eased up when you stopped using them. You may also be dealing with a yeast infection. Self treating when you don't know the cause of the discomfort could lead you to a lot more pain.
You can ice the area briefly to bring relief. Just be careful not to freeze the tissue.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.